# SDR IPXA1M68048

- Difficulty date: July 20, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 44,125 hours, 9,493 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, MAIN DECK FLOORBOARD NR 262LF DAMAGED REMOVED, FABRICATED AND INSTALLED FLOORBOARD NR 262LF IAW EO MD11- 5320-27386-C.
